Alert archive / Oklahoma / High Wind Watches in 2021

High Wind Watch 1, NWS Norman, OK

January 14, 2021Foard County, Hardeman County, Wilbarger County, Texas; 9 counties in Oklahoma

NWS Norman, OK issued this high wind watch at Jan 14, 2021, 3:00 PM CST for Foard County, Hardeman County, Wilbarger County, Texas; 9 counties in Oklahoma. It took effect at Jan 15, 2021, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 14, 2021, 3:00 PM CST (21:00 UTC)
In effect from
Jan 15, 2021, 6:00 AM CST
Expired
Jan 15, 2021, 3:44 AM CST
In force
Issued by
NWS Norman, OK

Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Washita County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 77 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2021-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2021-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2862 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

432 
WWUS74 KOUN 142100
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
300 PM CST Thu Jan 14 2021

OKZ004-005-009-010-150100-
/O.NEW.KOUN.HW.W.0001.210115T1200Z-210116T0000Z/
/O.CON.KOUN.WI.Y.0001.000000T0000Z-210115T0000Z/
Harper-Woods-Ellis-Woodward-
Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett,
Gage, Fargo, and Woodward
300 PM CST Thu Jan 14 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY...

* WHAT...For the High Wind Warning, northwest winds 30 to 40 mph 
  with gusts up to 55 mph expected. For the Wind Advisory, 
  northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Harper, Woods, Ellis and Woodward Counties.

* WHEN...For the High Wind Warning, from 6 AM to 6 PM CST 
  Friday. For the Wind Advisory, until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The strong winds will make driving
  difficult or dangerous, especially on northeast/southwest 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in wooded areas and around 
trees and branches. Use caution if you must drive.

&&

$$

OKZ006>008-011>013-017>020-023>032-037>042-044>047-050-051-
TXZ086>090-150100-
/O.NEW.KOUN.WI.Y.0002.210115T1200Z-210116T0000Z/
/O.CON.KOUN.WI.Y.0001.000000T0000Z-210115T0000Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Tillman-Comanche-Stephens-Garvin-
Murray-Pontotoc-Cotton-Jefferson-Carter-Johnston-Love-Marshall-
Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Fairview, 
Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Frederick, Lawton, Duncan, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ada, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, 
Thackerville, Madill, Kingston, Sheppard AFB, Wichita Falls, 
Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City,
Scotland, and Henrietta
300 PM CST Thu Jan 14 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY...

* WHAT...For the first Wind Advisory, northwest winds 20 to 30 
  mph with gusts up to 50 mph. For the second Wind Advisory, 
  northwest winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern and southwest Oklahoma and 
  northern Texas.

* WHEN...For the first Wind Advisory, until 6 PM CST this 
  evening. For the second Wind Advisory, from 6 AM to 6 PM CST 
  Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ043-048-052-150100-
/O.NEW.KOUN.WI.Y.0002.210115T1200Z-210116T0000Z/
Coal-Atoka-Bryan-
Including the cities of Coalgate, Atoka, and Durant
300 PM CST Thu Jan 14 2021

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Coal, Atoka and Bryan Counties.

* WHEN...From 6 AM to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ014>016-021-022-033>036-TXZ083>085-150100-
/O.NEW.KOUN.HW.A.0001.210115T1200Z-210116T0000Z/
/O.CON.KOUN.WI.Y.0001.000000T0000Z-210115T0000Z/
Roger Mills-Dewey-Custer-Beckham-Washita-Harmon-Greer-Kiowa-
Jackson-Hardeman-Foard-Wilbarger-
Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Elk City, Sayre, Cordell, 
Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Quanah, Crowell, and Vernon
300 PM CST Thu Jan 14 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

* WHAT...For the Wind Advisory, north winds 20 to 30 mph with 
  gusts up to 45 mph. For the High Wind Watch, northwest winds 
  30 to 40 mph with gusts up to 55 mph possible.

* WHERE...Portions of northwest, southwest and western Oklahoma 
  and northern Texas.

* WHEN...For the Wind Advisory, until 6 PM CST this evening. For 
  the High Wind Watch, from Friday morning through Friday 
  afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
2 follow-up statements
484 
WWUS74 KOUN 150004
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
604 PM CST Thu Jan 14 2021

OKZ004-005-009-010-151200-
/O.EXP.KOUN.WI.Y.0001.000000T0000Z-210115T0000Z/
/O.CON.KOUN.HW.W.0001.210115T1200Z-210116T0000Z/
Harper-Woods-Ellis-Woodward-
Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett,
Gage, Fargo, and Woodward
604 PM CST Thu Jan 14 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
FRIDAY...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Woodward, Harper, Woods and Ellis Counties.

* WHEN...From 6 AM to 6 PM CST Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The strong winds will make driving
  difficult or dangerous, especially on northeast/southwest 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in wooded areas and around 
trees and branches. Use caution if you must drive.

&&

$$

OKZ006>008-011>013-017>020-023>032-037>042-044>047-050-051-
TXZ086>090-151200-
/O.EXP.KOUN.WI.Y.0001.000000T0000Z-210115T0000Z/
/O.CON.KOUN.WI.Y.0002.210115T1200Z-210116T0000Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Tillman-Comanche-Stephens-Garvin-
Murray-Pontotoc-Cotton-Jefferson-Carter-Johnston-Love-Marshall-
Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Fairview, 
Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Frederick, Lawton, Duncan, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ada, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, 
Thackerville, Madill, Kingston, Sheppard AFB, Wichita Falls, 
Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City,
Scotland, and Henrietta
604 PM CST Thu Jan 14 2021

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern and southwest Oklahoma and 
  northern Texas.

* WHEN...From 6 AM to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ014>016-021-022-033>036-TXZ083>085-151200-
/O.EXP.KOUN.WI.Y.0001.000000T0000Z-210115T0000Z/
/O.CON.KOUN.HW.A.0001.210115T1200Z-210116T0000Z/
Roger Mills-Dewey-Custer-Beckham-Washita-Harmon-Greer-Kiowa-
Jackson-Hardeman-Foard-Wilbarger-
Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Elk City, Sayre, Cordell, 
Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Quanah, Crowell, and Vernon
604 PM CST Thu Jan 14 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM CST FRIDAY THROUGH
FRIDAY AFTERNOON...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  possible.

* WHERE...Portions of northwest, southwest and western Oklahoma 
  and northern Texas.

* WHEN...From 6 AM CST Friday through Friday afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

OKZ043-048-052-151200-
/O.CON.KOUN.WI.Y.0002.210115T1200Z-210116T0000Z/
Coal-Atoka-Bryan-
Including the cities of Coalgate, Atoka, and Durant
604 PM CST Thu Jan 14 2021

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Coal, Atoka and Bryan Counties.

* WHEN...From 6 AM to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
976 
WWUS74 KOUN 150944
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
344 AM CST Fri Jan 15 2021

OKZ004-005-009-010-151800-
/O.CON.KOUN.HW.W.0001.210115T1200Z-210116T0000Z/
Harper-Woods-Ellis-Woodward-
Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett,
Gage, Fargo, and Woodward
344 AM CST Fri Jan 15 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts over 55 mph 
  expected.

* WHERE...Woodward, Harper, Woods and Ellis Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Damaging winds can blow down trees and power lines.
  Power outages will be possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being near objects that may be blown around. 
Use caution if you must drive.

&&

$$

OKZ014>016-021-022-033>036-TXZ083>085-151800-
/O.UPG.KOUN.HW.A.0001.210115T1200Z-210116T0000Z/
/O.EXA.KOUN.WI.Y.0002.210115T1200Z-210116T0000Z/
Roger Mills-Dewey-Custer-Beckham-Washita-Harmon-Greer-Kiowa-
Jackson-Hardeman-Foard-Wilbarger-
Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Elk City, Sayre, Cordell, 
Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Quanah, Crowell, and Vernon
344 AM CST Fri Jan 15 2021

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of northwest, southwest and western Oklahoma 
  and northern Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ006>008-011>013-017>020-023>032-037>048-050>052-TXZ086>090-
151800-
/O.CON.KOUN.WI.Y.0002.210115T1200Z-210116T0000Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Tillman-Comanche-Stephens-Garvin-
Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love-
Marshall-Bryan-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Fairview, 
Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Frederick, Lawton, Duncan, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, 
Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, Durant, Sheppard AFB, 
Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday,
Lakeside City, Scotland, and Henrietta
344 AM CST Fri Jan 15 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern and southwest Oklahoma and 
  northern Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind watch went out at Jan 14, 2:26 PM CST, 34 minutes earlier.

Area forecast discussion, Jan 14, 2:26 PM CST, 34 minutes before
Area Forecast Discussion
National Weather Service Norman OK
226 PM CST Thu Jan 14 2021

...New SHORT TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 208 PM CST Thu Jan 14 2021

The short-term forecast can almost be summarized in a single word:
windy.

The developing stacked low pressure system over the Upper Midwest
will consolidate into a very deep vortex over eastern Iowa by
tomorrow morning. Although the strong winds of this afternoon will
diminish substantially with decoupling around sunset, wind speeds
are expected to start increasing again late tonight, particularly
in the north, as the surface pressure gradient associated with the
low pressure system tightens. Then, when daytime mixing resumes,
very strong winds are expected tomorrow, especially in western
Oklahoma, as very strong winds aloft mix to the ground. We are
including a High Wind Warning for much of the far western part of
our forecast area, while a Wind Advisory covers the remainder of
our area. Winds should diminish quickly toward sunset tomorrow, as
the gradient at all levels slackens and decoupling begins again.

In addition to the wind, it will be quite dry, especially in our
southwestern counties, tomorrow. Although fuels for fires are not
particularly worrisome, the very strong winds and very low
humidities may overcome that obstacle, resulting in very
difficult-to-control fires. For that reason, we are also including
a Red Flag Warning for parts of southwest Oklahoma and adjacent
counties in Texas. The strongest winds may not align temporally
with the lowest relative humidities, and this results in the
warning extending through the entire day tomorrow.

In the near term, we are retaining the existing Wind Advisory
through 6 pm CST.

Otherwise, near-average temperatures and mainly clear skies are
expected through tomorrow.

CmS
&&

.LONG TERM...
(Friday through Wednesday)
Issued at 349 AM CST Thu Jan 14 2021

Winds tomorrow are even more concerning, as the pressure gradient
tightens. Widespread 35 to 40 mph northwest winds are forecast for
Friday. A Wind Advisory, at least, will be needed for Friday,
though a High Wind Watch is a possibility for portions of northern
Oklahoma. Fire weather conditions increase to critical tomorrow
over southwest Oklahoma and western north Texas as stronger winds
and very dry air predicted; near critical conditions are possible
across much of central and southern Oklahoma.

Temperatures will be cooler Friday and Saturday, and then rebound
on Sunday into Monday. A shortwave is forecast to push another
cold front Monday night or Tuesday morning. Precipitation chances
have increased somewhat for next week, though precipitation type
remains uncertain.

Thompson

&&

.AVIATION...
(18Z TAFS)
Issued at 1136 AM CST Thu Jan 14 2021

Strong winds aloft will translate into strong and gusty surface
winds this afternoon, with daytime mixing. As the sun's angle
lowers late this afternoon, and after sunset, low-level decoupling
will reduce surface winds speeds temporarily (but winds a short
distance above ground will remain strong, leading to low- level
wind shear). As the upper-level low consolidates over the
Iowa/Illinois border area, winds at all levels will increase late
tonight, and even stronger winds are expected on Friday across the
region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  32  47  27  47 /   0   0   0   0
Hobart OK         32  51  25  52 /   0   0   0   0
Wichita Falls TX  33  52  27  53 /   0   0   0   0
Gage OK           28  47  21  50 /   0   0   0   0
Ponca City OK     32  44  25  46 /   0   0   0   0
Durant OK         35  50  29  51 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 PM CST this evening for OKZ004>042-044>047-
     050-051.

     Wind Advisory from 6 AM to 6 PM CST Friday for OKZ006>008-
     011>013-017>020-023>032-037>048-050>052.

     High Wind Watch from Friday morning through Friday afternoon for
     OKZ014>016-021-022-033>036.

     High Wind Warning from 6 AM to 6 PM CST Friday for OKZ004-005-
     009-010.

     Red Flag Warning from 6 AM to 6 PM CST Friday for OKZ033>038-044.

TX...Wind Advisory until 6 PM CST this evening for TXZ083>090.

     Wind Advisory from 6 AM to 6 PM CST Friday for TXZ086>090.

     High Wind Watch from Friday morning through Friday afternoon for
     TXZ083>085.

     Red Flag Warning from 6 AM to 6 PM CST Friday for TXZ083-085-086.

&&

SHORT TERM...23
LONG TERM....01
AVIATION...23
Hazardous weather outlook, Jan 14, 12:01 PM CST, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1201 PM CST Thu Jan 14 2021

OKZ004>048-050>052-TXZ083>090-151115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1201 PM CST Thu Jan 14 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through tonight...

.Strong Winds...
Strong, gusty winds will continue today, especially this
afternoon. Sustained winds of 25 to 30 mph, and wind gusts
over 50 mph are expected. Gusty winds could blow around unsecured
objects, and areas of blowing dust will be possible.

.Fire Weather...
Near critical fire weather conditions are expected today over
western Oklahoma and western north Texas due to strong northwest
winds and very low relative humidity values near 15 percent.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Strong Winds...
Very strong sustained winds of 35 to 40 mph are expected, and
wind gusts up to 55 mph are possible on Friday.

.Fire Weather...
Critical fire weather conditions are expected on Friday for
southwest Oklahoma and western north Texas. Near critical fire
weather conditions are also expected across much of central and
southern Oklahoma on Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jan 14, 10:11 AM CST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 AM CST THU JAN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     NON-TSTM WND GST 4 WNW CAMARGO           36.04N 99.35W
01/14/2021  M60 MPH          DEWEY              OK   MESONET

&&
Local storm report, Jan 14, 11:02 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1102 AM CST THU JAN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     NON-TSTM WND GST 16 NNE FREEDOM          36.99N 99.01W
01/14/2021  E65 MPH          WOODS              OK   PUBLIC

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 2:33 PM CSTRed Flag WarningOUNHardeman, Wichita, Wilbarger27 hr
Jan 14, 3:00 PM CSTWind AdvisoryOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more27 hr
Jan 14, 3:00 PM CSTHigh Wind WarningOUNEllis, Harper, Woods, Woodward27 hr

Nearby

High Wind Watches in Oklahoma, 2021High Wind Watches in Texas, 2021Every high wind watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.